How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask GauravMD Your Own Question
GauravMD
GauravMD, Board Certified Physician
Category: Drug Testing
Satisfied Customers: 8259
Experience:  MD with experience in handling drug testing questions
239748
Type Your Drug Testing Question Here...
GauravMD is online now

I have been prescribed diazepam by my doctor while taper off

This answer was rated:

I have been prescribed diazepam by my doctor while taper off of my paroxetine and usually collect my prescription from Boots which is obviously a well known Pharmacy. The usual brand name of my diazepam is Actavis.
I was visiting my Dad in England and picked up my prescription from a small town pharmacy. The box and blister pack are as expected but the brand are called Galenika Bensedin diazepam. They look like they are a European brand and the tablets themselves are white dome shaped, quite thick with no markings. I'm a bit OCD about things like this and am worried incase they are unsafe due to no markings. I'm sure I'm over thinking this as I've Googled Galenika and it appears to be a real pharmaceutical company and I'm sure there are thousands of different brands of medications but just wanted to check this?

Hi,

Welcome to just answer

Galenika Bensedin is a good company and is pretty reliable. It is one of the top brands for diazepam prescribed in UK and Europe. But duplicates can be made of any medicine. To be sure check the spellings of the drug written on the strip. If there are no gross errors, it should be fine.

I have attached the image of the medicine if that helps

Regards

Customer: replied 5 months ago.
Thank you so much for the quick response. This is exactly what the tablet and strip looks like only difference is that underneath the word bensedin it says (diazepam) not (diazepamum). Would that count as gross error?

Hi,

Both the versions are available. The link below shows the medicine with 'Diazepam' written on it being sold online in online pharmacies.

https://buybulkmeds.cn/index.php?route=product/product&product_id=295

Regards

Customer: replied 5 months ago.
Thank you so much I will rate you shortly one last thing I take it any interactions between diazepam and paroxetine is the same regardless of the brand name?I am still on 7.5mg paroxetine

Hi

Paroxetine and diazepam are two different types of medications used to treat anxiety. Diazepam is typically only used on a short-term basis. Diazepam and paroxetine typically do not interact with each other

Regards

Customer: replied 5 months ago.
Many thanks Dr Gupta. One last thing if that's ok.I've been using Diazepam for about a month my usual dose is 5mg up to 3 times daily for anxiety if needed although most recent prescription was for 10mg. There have been. I don't usually use it through the day if I use it I tend to use it at night for night anxiety and sleep. Since being prescription it last month I have used about roughly 200mg over 5 weeks. Does this seem a lot?Some days I might use as little as 7mg and the most I have ever used in one day is 20mg. There has been weeks where I need it a few days in a row but other times I can go 3 days without needing to use any. I now plan to just put the tablets in a cupboard and only use them if my anxiety is extreme and other strategies like breathing, exercise, mindfulness etc havent worked. But just wondered if you thought I'd need to carry out some sort of taper? I've used them the last 4 days but didn't use them for 3 consecutive days beforehand and was completely fine.Also I know this is separate to the diazepam but as I previously mentioned I am currently coming off of paroxetine after 2 year of being on 10mg. I thought it would be really easy to stop given that I was on a sub standard dose but I have had stomach cramps, brain zaps, low moods and generally feeling run down while trying to get off of them which is why I was given the diazepam. Is it possible to have withdraws from paroxetine at such a low dose. I was only using for one year.Apologies I know that is quite a lot of questions in one go hope you can help.Sarah

No, need to worry, this dose is ok. Its good that you are slowly reducing the dose with time.

Regards

GauravMD and other Drug Testing Specialists are ready to help you